MathSciNet Relay Station
MathSciNet bibliographic data
MR2261052 (2007k:58058) 58J70 (53A30)
Eastwood, Michael G.; Gover, A. Rod Formal adjoints and a canonical form for linear operators. Conform. Geom. Dyn. 10 (2006), 285–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement